Derivations of simple C * -algebras. II
Bulletin de la Société Mathématique de France, Volume 99 (1971), pp. 259-263.
@article{BSMF_1971__99__259_0,
     author = {Sakai, S.},
     title = {Derivations of simple $C^\ast $-algebras. {II}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {259--263},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {99},
     year = {1971},
     doi = {10.24033/bsmf.1719},
     zbl = {0216.41401},
     mrnumber = {45 #2491},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1719/}
}
TY  - JOUR
AU  - Sakai, S.
TI  - Derivations of simple $C^\ast $-algebras. II
JO  - Bulletin de la Société Mathématique de France
PY  - 1971
DA  - 1971///
SP  - 259
EP  - 263
VL  - 99
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1719/
UR  - https://zbmath.org/?q=an%3A0216.41401
UR  - https://www.ams.org/mathscinet-getitem?mr=45 #2491
UR  - https://doi.org/10.24033/bsmf.1719
DO  - 10.24033/bsmf.1719
LA  - en
ID  - BSMF_1971__99__259_0
ER  - 
%0 Journal Article
%A Sakai, S.
%T Derivations of simple $C^\ast $-algebras. II
%J Bulletin de la Société Mathématique de France
%D 1971
%P 259-263
%V 99
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1719
%R 10.24033/bsmf.1719
%G en
%F BSMF_1971__99__259_0
Sakai, S. Derivations of simple $C^\ast $-algebras. II. Bulletin de la Société Mathématique de France, Volume 99 (1971), pp. 259-263. doi : 10.24033/bsmf.1719. http://archive.numdam.org/articles/10.24033/bsmf.1719/

[1] Breuer (M.). - Theory of vector bundles and Fredholm operators relative to von Neumann algebras, Lawrence, University of Kansas, 1969 (Technical Report).

[2] Cordes (H. O.). - On a class of C*-algebras, Math. Annalen, t. 170, 1967, p. 283-313. | MR | Zbl

[2] Coburn (L. A.), Douglas (R. G.), Schaeffer (D. G.), and Singer (I. M.). - C*-algebras of operators on a half-space, II: Index theory (to appear). | Numdam | Zbl

[4] Dixmier (J.). - Les C*-algèbres et leurs représentations. Paris, Gauthier-Villars, 1964 (Cahiers scientifiques, 19). | MR | Zbl

[5] Kadison (R. V.). - Derivations of operator algebras, Annals of Math., Series 2, t. 83, 1966, p. 280-293. | MR | Zbl

[6] Sakai (S.). - The theory of W*-algebras. Yale University, 1962.

[7] Sakai (S.). - Derivations of W*-algebras, Annals of Math., Series 2, t. 83, 1966, p. 273-279. | MR | Zbl

[8] Sakai (S.). - Derivations of simple C*-algebras, J. functional Analysis, t. 2, 1968, p. 202-206. | MR | Zbl

[9] Takeda (Z.). - Conjugate spaces of operator algebras, Proc. Japan Acad., t. 30, 1954, p. 90-95. | MR | Zbl

[10] Takesaki (M.). - On the cross-norm of the direct product of C*-algebras, Tohoku math J., t. 16, 1964, p. 111-122. | MR | Zbl

Cited by Sources: